ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2017.3.7260

Object-Oriented Data as Prefix Rewriting Systems

Gutman, A. E.
Vladikavkaz Mathematical Journal 2015. Vol. 17. Issue 3.
Abstract:
A deterministic longest-prefix rewriting system is a rewriting system such that there are no rewriting rules \(X{\to}Y\), \(X{\to}Z\) with \(Y{\ne}Z\), and only longest prefixes of words are subject to rewriting. Given such a system, analogs are defined and examined of some concepts related to object-oriented data systems: inheritance of classes and objects, instances of classes, class and instance attributes, conceptual dependence and consistency, conceptual scheme, types and subtypes, etc. A special attention is paid to the effective verification of various properties of the rewriting systems under consideration. In particular, algorithms are presented for answering the following questions: Are all words finitely rewritable? Do there exist recurrent words? Is the system conceptually consistent? Given two words \(X\) and \(Y\), does \(X\) conceptually depend on \(Y\)? Does the type of \(X\) coincide with that of \(Y\)? Is the type of \(X\) a subtype of that of \(Y\)?
Keywords: prefix rewriting, term rewriting, object-oriented data system, information system, consistency verification, ontology of a data model
Language: English Download the full text  
For citation: Gutman A. E. Object-Oriented Data as Prefix Rewriting Systems. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 17, no. 3, pp.23-35. DOI 10.23671/VNC.2017.3.7260
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт